Lowest Price Guaranteed

$5.95 Flat Rate Shipping

800-875-0448

DSE HEALTHCARE Cystex Urinary Pain Relief Tablets

100 tabs
DSE HEALTHCARE Cystex Urinary Pain Relief Tablets 100 tabs

Picture may be of different size or flavor

Retail Price: $15.95

Our Price: $11.89

Other Sizes and Flavors

AllStarHealth Guarantee

Cystex Urinary Pain Relief Tablets Description from DSE HEALTHCARE
Physician and pharmacist-recommended Cystex Urinary Pain Relief Tablets is the only over-the-counter (OTC) medication that has a dual-action formula to help manage urinary tract infections (UTIs) while waiting to see a doctor. Unlike other drug store medicines, Cystex helps to relieve the pain and burning associated with a urinary tract infection (UTI) while also inhibiting the progression of the infection with an antibacterial. It is the only OTC urinary pain relief medicine to combine a key pain-fighting analgesic, sodium salicylate, with an effective antibacterial agent, methenamine, to help stop the pain and progression of a urinary tract infection (UTI). Additionally, Cystex will not change the color of the urine as some other OTC medications will.

Cystex is not meant to replace the care of a doctor, since urinary tract infections (UTIs) require prescription medication to completely cure the infection. Contact your healthcare provider immediately if you suspect a urinary tract infection (UTI). Use Cystex as directed on the package or by your physician.

Ingredients:
Active ingredients: Methenamine 162mg, Sodium Salicylate 162.5mg.

Inactive ingredients: Benzoic acid, cellulose, croscarmellose sodium, edible black ink, FD&C red #40 lake, FD&C yellow #6 lake, hydroxypropyl cellulose, hydroxypropyl methylcellulose, magnesium stearate, methacrylic acid-ethyl acrylate copolymer, silica, stearic acid, titanium dioxide, triethyl citrate.

Manufacturer's Directions
Adults and children 12 years and over: Take 2 tablets with a full glass of water 3 times a day. Drink plenty of fluids.

Children under 12 years: Ask a doctor.

Manufacturer's Disclaimer
Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you are age 60 or older, have stomach ulcers or bleeding problems, take a blood thinner (anticoagulant) or steroid drug, take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more or for a longer time than directed.

Do not use if you are on a sodium restricted diet, if you are allergic to salicylates, if you have stomach problems (such as heartburn, upset stomach, or stomach pain) that persist or recur, or if you have ulcers or bleeding problems.

Stop use and ask a doctor if product has been used for 3 days, you feel faint, vomit blood, or have bloody or black stools (these are signs of stomach bleeding), or stomach pain or upset gets worse or lasts.

If pregnant or breastfeeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.



Be The First To Review This Product